# SDR HALA2019060700280

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1250
- Aircraft time: 36,042 hours, 5,577 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FCMC 2 FUEL FAULT ECAM.    PERFORMED BITE TEST OF FCMC 2 PER AMM 28-51-00.NO FAULTS, MESSAGE EXTINGUISHED. OK TO CONTINUE.
